# SDR IPXA11166893

- Difficulty date: May 12, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327076800000
- Condition: Cracked
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, MDC FLOORBOARD 251FJ CRACKED.  FABRICATED FLOORBOARD 251FJ IAW EO A-300-5320-40552-A.
